Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2011, Issue 3, Pages 98–112 (Mi at1492)  

This article is cited in 5 scientific papers (total in 5 papers)

Robust and Adaptive Systems

Robustness and correction of linear models

O. V. Murav'eva

Moscow State Pedagogical University, Moscow, Russia
Full-text PDF (242 kB) Citations (5)
References:
Abstract: We consider problems with correction/perturbation of all parameters for the following objects and properties: systems of linear algebraic equations and feasibility properties, systems of linear algebraic inequalities and feasibility properties, a linear stationary control system and the superstability property, a function defined point by point and the linearity property, and two finite sets of points and the linear separability property.
Presented by the member of Editorial Board: P. S. Shcherbakov

Received: 13.10.2009
English version:
Automation and Remote Control, 2011, Volume 72, Issue 3, Pages 556–569
DOI: https://doi.org/10.1134/S0005117911030076
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: O. V. Murav'eva, “Robustness and correction of linear models”, Avtomat. i Telemekh., 2011, no. 3, 98–112; Autom. Remote Control, 72:3 (2011), 556–569
Citation in format AMSBIB
\Bibitem{Mur11}
\by O.~V.~Murav'eva
\paper Robustness and correction of linear models
\jour Avtomat. i Telemekh.
\yr 2011
\issue 3
\pages 98--112
\mathnet{http://mi.mathnet.ru/at1492}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2828449}
\zmath{https://zbmath.org/?q=an:1229.93044}
\transl
\jour Autom. Remote Control
\yr 2011
\vol 72
\issue 3
\pages 556--569
\crossref{https://doi.org/10.1134/S0005117911030076}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000288554400007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954514799}
Linking options:
  • https://www.mathnet.ru/eng/at1492
  • https://www.mathnet.ru/eng/at/y2011/i3/p98
  • This publication is cited in the following 5 articles:
    1. O. V. Murav'eva, “Determination of consistency and inconsistency radii for systems of linear equations and inequalities using the matrix l1 norm”, Comput. Math. Math. Phys., 58:6 (2018), 840–849  mathnet  crossref  crossref  isi  elib
    2. V. V. Volkov, V. I. Erokhin, A. S. Krasnikov, A. V. Razumov, M. N. Khvostov, “Minimum-Euclidean-norm matrix correction for a pair of dual linear programming problems”, Comput. Math. Math. Phys., 57:11 (2017), 1757–1770  mathnet  crossref  crossref  isi  elib
    3. O. V. Murav'eva, “Consistency and inconsistency radii for solving systems of linear equations and inequalities”, Comput. Math. Math. Phys., 55:3 (2015), 366–377  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. O. V. Muraveva, “Stability of compatible systems of linear inequalities and linear separability”, J. Appl. Industr. Math., 8:3 (2014), 349–356  mathnet  crossref  mathscinet
    5. V. I. Erokhin, A. S. Krasnikov, M. N. Khvostov, “O dostatochnykh usloviyakh razreshimosti zadach lineinogo programmirovaniya pri matrichnoi korrektsii ikh ogranichenii”, Tr. IMM UrO RAN, 19, no. 2, 2013, 144–156  mathnet  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:477
    Full-text PDF :120
    References:57
    First page:10
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025